# SDR SWAA2022020857352

- Difficulty date: December 31, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION ON LOWER RADIUS OF AFT STIFFENER ON L/H HORIZONTAL STABILIZER RIB #4. ; / [01] REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 120.30 RIB 4TH VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[04] NDT HFEC INSPECTED CUT-OUT EDGES; WEB AND EXISTING HOLES WITHIN REPAIR AREA PER SRM 55-10-09-2R-4 AND 737 NDTM PART 6 51-00-00 PROC 23 AND PROC 16; CRACKS NOTED IN WEB AND HOLES; MARKED ID #ATS 729 SN N500X10629S091205 AND ATS 1411 SN MM12030Z012384.; [05] TRIMMED OUT THE DAMAGE PART ON THE WEB; CUT OUT DIMENSIONS 0.5' X 0.350' AND TRIMMED OUT THE DAMAGE PART ON THE LOWER FLANGE; CUT OUT DIMENSIONS 1.0' X 0.6' IAW SRM 55-10-09-2R-5.07] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465;09] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-5 OK TO PRIME.; [10] VERIFIED REPAIR PARTS FABRICATED IAW 55-10-09-2R-5.  OKAY TO PRIME GIVEN.; [11] PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-5 OK TO INSTALL.;[13] OKAY TO INSTALL REPAIR PARTS. CONCUR THAT SRM 55-10-09-2R-5 IS APPLICABLE.; [14] INSTALLED REPAIR PARTS; AT LH HORIZONTAL STABILIZER STA 120.30 RIB 4TH VERTICAL STIFFENER IAW SRM 55-10-09-2R-5; [15] VERIFIED REPAIR PARTS INSTALLED AND REPAIR COMPLETED IAW SRM 55-10-09-2R-5.
